MathSciNet Relay Station
MathSciNet bibliographic data
MR95573 65.00
Popoviciu, Tiberiu Sur la précision du calcul numérique dans l'interpolation par le polynome Newton à noeuds équidistantes. (Romanian) Acad. R. P. Romîne. Fil. Cluj. Stud. Cerc. Şti. Ser. I 6 1955 no. 3-4, 27–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement